# SDR QXEA200501612

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC DURING C3 CHECK, RIGHT NACELLE AFT CORE COWL HAS NUMEROUS GOUGES ON INBOARD SIDE (LOWER EXTERNAL).  MAINTENANCE REMOVED DAMAGE IAW CRJ-700 SRM 51-12-00-001-001-A01.  RESTORED FINISH.
